Couldn't find what you looking for?

TRY OUR SEARCH!

Ask your general practitioner for a liver blood test; it would show whether any of the hyaloran escaped the knee capsule into your bloodstream. In my case, the specialist didn't drain the knee and the third injection felt like fire; the bastard laughed as I screamed in pain.

In less than a month, a cracked tooth ballooned into a cyst; both ankles broke that summer; my spine swelled due to occluded blood vessels and I've survived a heart attack. Clean before, my external carotid artery has significant blood flow reduction.

Hyaloran is an acid - the base is the antidote and I've seen elsewhere than the corresponding base it a treatment.

In my case, the judge noted that I have standing to sue. Will post updates as they arise.

Fredda Weinberg
Reply

Loading...

My name is ***this post is edited by moderator *** *** posting of private information such as name, phone number or email address is not allowed in order to protect your privacy*** Please read our Terms of Use the same thing happen to me my pai n level is most of the time a 9 or 10  Thank you.

Reply

Loading...

I am using The Michael Brady Lynch Firm. They told me that there is a recall on the injections. Microbes contaminated them.
Reply

Loading...

I had the same issue. Is there a pending class action lawsuit?
Wm.
Reply

Loading...

I had a Synvisc One injection the week before this Thanksgiving 2017. This was the first for this knee but previously had one on my other knee with success, so I was not concerned. I had the injection in the morning everything seemed fine, however, my knee swelled up and was unable to walk by the end of the afternoon. My husband had to pick up crutches for me, and we went back to the Orthopedic Surgeon the next day. They gave me a Cortisone shot as we were to leave in a few days for a cruise over the holiday. This did help after a few days but I was in so much pain and had difficulty getting around. I went back for my 2nd follow up today, and I was told that he was informed that this injection came from a bad batch that others had had reactions to also. I too, would like some answers from the manufacturer and what to do next. I am sure that I am still benefiting from the Cortisone injection and would like to know what is wrong with this batch and what the long term effect could be.
Reply

Loading...

I just had my third injection on Wednesday Jan 3. My first two went well. the first two days I was kind of limping, as I usually would from knee pain. I was waiting for that moment I had the first two times, of relief. However, the third day I woke up with my knee being three times the size, swollen, hard, painful and can hardly get around. On day 5 of swelling now, no relief yet. So I wonder, can you get all three injections from different batches?
I have put a call into my Ortho Surgeon, but the more I read about side affects and possible reactions, I think it may not pose as very important to them. I have not walked right in over a year, I went to these injections to buy me sometime before I need to go back and do a partial knee. Any advice or help would be great!
Reply

Loading...

My wife had same bad reaction,,they decided to replace her knee but when the pulled back the knee cap it was full of as sort of goo. They flushed and scraped it, sewed her back up and sent her home after 3 days in the hospital
In worse condition than before. That was July of 2017..she is still in terrible pain and lays in bed most of the time...someone should be held accountable!!! Joseph Hunn Independence Mo. Th Dr Orth for giving me an invalid...
Reply

Loading...

I had allergic reaction to synvisc too!!! Knee permanently swollen... email me: ***this post is edited by moderator *** *** posting of private e-mails is not allowed*** *** all questions should be discussed on our website *** Please read our Terms of Use

Reply

Loading...

Hello Burns,
I've been reading your experience with Synvisc One and i`d like to know how are you feeling now. I've lost also my knee because of the Synvisc One shot 5 years ago ('ve had 4 surgeries because of that and I must go now for a knee replacement). I am dealing with lawyers right now besucase of this. I hope you are fine. Please contact me on ***this post is edited by moderator *** *** posting of private e-mails is not allowed *** *** all questions should be discussed on our website *** Please read our Terms of Use if you wanna share your experience. Many thanks. victor (46 years old)

Reply

Loading...

I took the injections in 2013, didn't help me at all, still have swelling, pain and my knees stay cold all the time, no matter what I could sit out in the sun in 80-90 degree weather, they still are cold, the company said, that this is not a side effect from the injections, wonder if I have a good lawsuit here?
Reply

Loading...

I got the gel shot 3in 1 around 4 weeks ago. I got it all in 1 shot. Recommended by my doctor. Swelling was bad first few days. Used ice. I can hardly walk. I thought it would b better. I have a good every great once in awhile but most time it is so painful to get up and walk. Very stiff.cannot hardly pull myself up steps. Shouldn't it be helping by now.
Reply

Loading...

I had the injection a couple of weeks ago in both knees. Now my entire legs ache and it is hard to walk or get up from a sitting position. What causes the pain in my entire legs (muscles and nerves). Please advise. Does it go away????
Reply

Loading...

Is it just your knee that hurts or your entire leg. My legs are aching and making it hard to walk or get up.
Reply

Loading...

Ditto for me. I got Fluid removed today. Praying for no life no term issues.
Reply

Loading...